# SDR SIMA201035405

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 17,923 hours, 14,971 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: APS71000
- Part serial: 68026224
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2751 DURING CLIMB ABOVE 10,000 FEET, DURING ANTI ICE TEST THE CREW RECEIVED A WING ANTI ICE FAIL MESSAGE.  DUE TO WEATHER IN AREA THE CREW ELECTED TO RETURN TO SGF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT WING ANTI-ICING LOW PRESS TRANSDUCER IAW EMB AMM 30-11-11 AIR FOIL ANTI-ICING SYSTEM.  THE OPERATIONAL TEST WAS GOOD IAW EMB AMM 30-10-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
